# SDR HNAA2011110400349

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 51,036 hours, 57,005 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: DH103024600C
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN COCKPIT.  R & R PRIMARY INVERTER IAW 24-22-00.  OPS CHECKED GOOD.
